# SDR UPS08854221

- Difficulty date: December 14, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 78,134 hours, 25,452 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV EVAL REPAIR DOUBLER INSTALLED AT STATION 161 UPPER SURFACE OF FUSELAGE SKIN JUST AFT OF NOSE RADOME SURVEY SEQUENCE 894-F1-43.  REPAIRED IAW DC8 SRM 53-02-0 FIG 001 D SHEET 3.
